X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
statistics & probability (113) 113
mathematics (110) 110
random variables (93) 93
convergence (89) 89
complete convergence (84) 84
sums (69) 69
mathematics, applied (66) 66
weighted sums (64) 64
random-variables (59) 59
60f15 (57) 57
mathematics, general (54) 54
inequalities (47) 47
negatively associated (46) 46
arrays (42) 42
negatively associated random variables (39) 39
complete moment convergence (38) 38
applications of mathematics (35) 35
law (35) 35
large numbers (31) 31
sequences (31) 31
analysis (30) 30
statistics (29) 29
moment inequalities (27) 27
theorems (27) 27
association (24) 24
dependence (23) 23
dependent random-variables (23) 23
asymptotic normality (22) 22
strong law (22) 22
strong law of large numbers (22) 22
sure convergence (22) 22
almost sure convergence (20) 20
negatively associated random variable (19) 19
asymptotic properties (18) 18
studies (18) 18
consistency (17) 17
dependent variables (17) 17
negatively associated sequence (15) 15
theorem (15) 15
probability theory and stochastic processes (14) 14
statistics, general (14) 14
estimators (13) 13
mathematical models (13) 13
negatively dependent random variables (12) 12
regression models (12) 12
statistical methods (12) 12
62g05 (11) 11
complete consistency (11) 11
exponential inequality (11) 11
fixed-design regression (11) 11
independent random-variables (11) 11
regression (11) 11
statistical analysis (11) 11
strong consistency (11) 11
applied mathematics (10) 10
convergence rate (10) 10
extended negatively dependent random variables (10) 10
mathematical analysis (10) 10
rates (10) 10
statistics for business/economics/mathematical finance/insurance (10) 10
wavelet estimator (10) 10
62g20 (9) 9
negatively superadditive dependent random variables (9) 9
operations research/decision theory (9) 9
quadratic-forms (9) 9
samples (9) 9
strong convergence (9) 9
asymptotically almost negatively associated (8) 8
iterated logarithm (8) 8
mathematics, interdisciplinary applications (8) 8
negatively associated sample (8) 8
precise large deviations (8) 8
regression analysis (8) 8
research (8) 8
strong laws (8) 8
weighted sum (8) 8
60f05 (7) 7
computer simulation (7) 7
economic models (7) 7
errors (7) 7
independent variables (7) 7
nonparametric regression model (7) 7
probability (7) 7
probability theory (7) 7
theoretical, mathematical and computational physics (7) 7
algebra (6) 6
bahadur representation (6) 6
blockwise empirical likelihood (6) 6
economic theory (6) 6
hilbert space (6) 6
inequality (6) 6
mathematics of computing (6) 6
negatively orthant dependent random variables (6) 6
nonparametric regression (6) 6
paper (6) 6
systems theory, control (6) 6
weak-convergence (6) 6
随机变量 (6) 6
수학 (6) 6
60b12 (5) 5
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (269) 269
Korean (7) 7
French (2) 2
German (2) 2
Chinese (1) 1
Czech (1) 1
Russian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of Inequalities and Applications, ISSN 1025-5834, 12/2016, Volume 2016, Issue 1, pp. 1 - 10
In this paper, we study the complete convergence and complete moment convergence for negatively associated sequences of random variables with E X = 0... 
complete convergence | complete moment convergence | Analysis | Mathematics, general | negatively associated random variables | Mathematics | Applications of Mathematics | 60F15 | MATHEMATICS | MATHEMATICS, APPLIED | THEOREM | Texts | Theorems | Random variables | Formulas (mathematics) | Inequalities | Convergence
Journal Article
FILOMAT, ISSN 0354-5180, 2019, Volume 33, Issue 1, pp. 81 - 92
In this article, the authors investigate the complete convergence and complete moment convergence of the maximum partial sums for arrays of rowwise... 
MATHEMATICS | MATHEMATICS, APPLIED | complete convergence | LARGE NUMBERS | complete moment convergence | PARTIAL-SUMS | STRONG LAW | arrays of rowwise asymptotically almost negatively associated random variables | AANA
Journal Article
by Zhang, N and Lan, YT
CHINESE ANNALS OF MATHEMATICS SERIES B, ISSN 0252-9599, 01/2019, Volume 40, Issue 1, pp. 117 - 130
In this paper, the authors generalize the concept of asymptotically almost negatively associated random variables from the classic probability space to the... 
MATHEMATICS | Upper expectations | G-BROWNIAN MOTION | LARGE NUMBERS | Asymptotically almost negatively associated | Strong law of large numbers | Rosenthal's inequalities | STOCHASTIC CALCULUS | STRONG LAW | SUB-LINEAR EXPECTATIONS | CENTRAL-LIMIT-THEOREM | SUMS
Journal Article
Statistics and Probability Letters, ISSN 0167-7152, 09/2014, Volume 92, pp. 45 - 52
Let {Xn,n≥1} be a sequence of identically distributed negatively associated random variables and let {ani,1≤i≤n,n≥1} be an array of constants satisfying... 
Complete convergence | Strong law of large numbers | Negatively associated random variables | Weighted sums | STATISTICS & PROBABILITY | STRONG LAWS
Journal Article
Lobachevskii Journal of Mathematics, ISSN 1995-0802, 1/2012, Volume 33, Issue 1, pp. 47 - 55
In this note we show how Chebyshev’s other inequality can be applied to construct negatively associated random variables and to lead to a simplification of... 
Geometry | Negatively dependent random variables | Algebra | Analysis | Negatively associated randomvariables | Chebyshev’s other inequality | Probability Theory and Stochastic Processes | Mathematics, general | Mathematics | Mathematical Logic and Foundations | Chebyshev's other inequality | Universities and colleges
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2011, Volume 381, Issue 2, pp. 538 - 545
A number of exponential inequalities for identically distributed negatively dependent and negatively associated random variables have been established by many... 
Convergence rate | Negatively dependent random variables | Almost sure convergence | Negatively associated random variables | Exponential inequality | MATHEMATICS | MATHEMATICS, APPLIED | STRICTLY STATIONARY | STRONG LAW | ASSOCIATION
Journal Article
Proceedings - Mathematical Sciences, ISSN 0253-4142, 8/2014, Volume 124, Issue 3, pp. 447 - 456
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2013, Volume 2013, Issue 1, pp. 1 - 11
In the paper, we study the strong law of large numbers for general weighted sums of asymptotically almost negatively associated random variables (AANA, in... 
weighted sums | the three series theorem | asymptotically almost negatively associated random variables | Marcinkiewicz strong law of large numbers | Analysis | Mathematics, general | Mathematics | Applications of Mathematics | MATHEMATICS | MATHEMATICS, APPLIED | AANA | Law | Random variables | Asymptotic properties | Laws | Inequalities | Sums
Journal Article
Lobachevskii Journal of Mathematics, ISSN 1995-0802, 04/2018, Volume 39, Issue 3, pp. 331 - 339
To access, purchase, authenticate, or subscribe to the full-text of this article, please visit this link: http://dx.doi.org/10.1134/S1995080218030137 In this... 
relative weak compactness | Pair-wise negatively associated random variables
Journal Article
Journal of Theoretical Probability, ISSN 0894-9840, 12/2008, Volume 21, Issue 4, pp. 890 - 909
Journal Article
Filomat, ISSN 0354-5180, 1/2017, Volume 31, Issue 5, pp. 1413 - 1422
Let 𝑋,𝑋₁,𝑋₂, . . . be a stationary sequence of negatively associated random variables. A universal result in almost sure central limit theorem for the... 
Partial sums | Central limit theorem | Random variables | Self-normalized partial sums | Almost sure central limit theorem | Negatively associated random variables | MATHEMATICS | MATHEMATICS, APPLIED | WEAK-CONVERGENCE
Journal Article
Statistics and Probability Letters, ISSN 0167-7152, 2009, Volume 79, Issue 19, pp. 2060 - 2065
The class of N-demimartingales generalizes in a natural way the concept of negative association and includes as special cases martingales with respect to the... 
STATISTICS & PROBABILITY
Journal Article
Mathematica Slovaca, ISSN 0139-9918, 12/2015, Volume 65, Issue 6, pp. 1557 - 1570
In the paper, several precise exponential inequalities for the sums of bounded or semi-bounded random variables are established, which involve independent... 
negatively associated | bounded random variables | martingale difference sequence | exponential inequalities | Markov chians | MARTINGALES | MATHEMATICS | THEOREM | SUMS | DEPENDENCE | Markov processes | Inequalities (Mathematics) | Research | Random variables | Mathematical research
Journal Article
Acta Mathematica Hungarica, ISSN 0236-5294, 7/2010, Volume 128, Issue 1, pp. 116 - 130
We present a generalization of Baum-Katz theorem for negatively associated random variables satisfying some cover condition. 
Mathematics, general | Mathematics | negatively associated random variable | complete convergence | regular cover | 60F15 | Complete convergence | Negatively associated random variable | Regular cover | MATHEMATICS | LARGE NUMBERS | LAW | INDEPENDENT RANDOM-VARIABLES
Journal Article
Statistical Papers, ISSN 0932-5026, 5/2011, Volume 52, Issue 2, pp. 447 - 454
Journal Article
Stochastic Analysis and Applications, ISSN 0736-2994, 03/2015, Volume 33, Issue 2, pp. 259 - 270
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2015, Volume 2015, Issue 1, pp. 1 - 14
The authors study the complete convergence and the complete moment convergence for weighted sums of m-negatively associated (m-NA) random variables and obtain... 
62G05 | weighted sums | complete convergence | complete moment convergence | Analysis | m -negatively associated random variable | Mathematics, general | Mathematics | Applications of Mathematics | 60F15 | m-negatively associated random variable | MATHEMATICS | MATHEMATICS, APPLIED | INEQUALITIES | STRONG LAWS | ARRAYS | Theorems | Random variables | Inequalities | Convergence | Sums
Journal Article
Acta Mathematica Hungarica, ISSN 0236-5294, 10/2014, Volume 144, Issue 1, pp. 132 - 149
We develop the Baum–Katz theorem for sequences of coordinatewise negatively associated random vectors in Hilbert spaces. We also show that the concept of... 
complete convergence | 60B12 | Mathematics, general | Mathematics | Hilbert space | Baum–Katz theorem | coordinatewise negatively associated random vector | 60F15 | DEPENDENT RANDOM-VARIABLES | MATHEMATICS | LAW | Baum-Katz theorem | SURE CONVERGENCE | CONVERGENCE-RATES | SUMS
Journal Article
Bulletin of the Belgian Mathematical Society - Simon Stevin, ISSN 1370-1444, 03/2015, Volume 22, Issue 1, pp. 77 - 88
In this paper, we establish an exponential inequality for negatively associated random variables, which improves known results. These results concern in... 
Exponential inequalities | Negatively associated | MATHEMATICS | MOMENT INEQUALITIES | CONVERGENCE | exponential inequalities | DEPENDENCE | SUMS | Inequalities (Mathematics) | Research | Random variables | Mathematical research | 62G20 | 60F15
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.